# SDR HEEA071967

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 16,919 hours
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Part serial: CPGB1410
- Condition: Making Metal
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBINING GEARBOXMAKING METAL NR 1 SIDE.
